# SDR UPS05244172

- Difficulty date: March 10, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 51,199 hours, 40,063 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Nr 5 Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 5 FLAP TRACK FWD SUPPORT FITTING P/N 65-21651 HAS PITTING CORROSION ON HOLE FOR SPECIAL STUD.  REPAIR CARRIED OUT IAW AAAE EO 2005-021-003.
